# SDR SWAA2023082481205

- Difficulty date: July 21, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,219 hours, 28,365 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON INTERNAL AREA OF CENTER MLG DOOR LT SIDE 2023-460976<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] PERFORMED PERMANENT REPAIR ON INTERNAL SURFACE OF CENTER MLG DOOR LT SIDE IAW B737-700 SRM 52-80-02-2R-3 FIG 202 SHEET 5; SHEET 6 AND SHEET 7. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
